# SDR FDEA201405191075

- Difficulty date: May 19, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50911
- Condition: Gouged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO  FLOORBEAM AT BS 1681 UPPER TEE FWD EDGE HAS A GOUGE LBL 58.  GOUGE OUT OF LIMITS PER SRM 53-00-51, DETAIL II.  REMOVED AND REPLACED FLOORBEAM UPPER TEE IAW SRM 51-40-02 AND DWG 146N5091.   MAJOR REPAIR
